×

zbMATH — the first resource for mathematics

On orthogonal polynomials with extrema at the ends of the orthogonality interval. (English) Zbl 0065.30002
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Monatshefte für Math. 52, 38-54 (1943), where an earlier reference is given.
[2] I have given some developments along these lines in Revista Mat.y Fis. Teor. 10, 95-110 (1954).
[3] SeeG. Szegö, ?Orthogonal Polynomials? (New York, 1939), pp. 188-189.
[4] See my paper cited above.
[5] SeeG. Szegö, ?Orthogonal Polynomials? (New York, 1939), p. 43.
[6] Szegö, loc. cit. ?Orthogonal Polynomials? (New York, 1939) p. 189. ?Orthogonal Polynomials? (New York, 1939), pp. 188-189.
[7] See for exampleWhittaker andWatson, ?Modern Analysis? (Cambridge, 1935), p. 312.
[8] Whittaker andWatson, loc. cit. ?Modern Analysis? (Cambridge, 1935), p. 373 ?Modern Analysis? (Cambridge, 1935).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.